CSpace
Equilibrium in production chains with multiple upstream partners
Yu, Meng1,2; Zhang, Junnan3
2019-08-01
Source PublicationJOURNAL OF MATHEMATICAL ECONOMICS
ISSN0304-4068
Volume83Pages:1-10
AbstractIn this paper, we extend and improve the production chain model introduced by Kikuchi et al. (2018). Utilizing the theory of monotone concave operators, we prove the existence, uniqueness, and global stability of equilibrium price, hence improving their results on production networks with multiple upstream partners. We propose an algorithm for computing the equilibrium price function that is more than ten times faster than successive evaluations of the operator. The model is then generalized to a stochastic setting that offers richer implications for the distribution of firms in a production network. (C) 2019 Elsevier B.V. All rights reserved.
KeywordProduction network Firm boundaries Monotone concave operator theory Equilibrium uniqueness Computational techniques
DOI10.1016/j.jmateco.2019.04.002
Language英语
Funding ProjectAustralian Government Research Training Program (RTP) Scholarship
WOS Research AreaBusiness & Economics ; Mathematics ; Mathematical Methods In Social Sciences
WOS SubjectEconomics ; Mathematics, Interdisciplinary Applications ; Social Sciences, Mathematical Methods
WOS IDWOS:000473249600001
PublisherELSEVIER SCIENCE SA
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/35108
Collection中国科学院数学与系统科学研究院
Corresponding AuthorZhang, Junnan
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Australian Natl Univ, Res Sch Econ, Canberra, ACT, Australia
Recommended Citation
GB/T 7714
Yu, Meng,Zhang, Junnan. Equilibrium in production chains with multiple upstream partners[J]. JOURNAL OF MATHEMATICAL ECONOMICS,2019,83:1-10.
APA Yu, Meng,&Zhang, Junnan.(2019).Equilibrium in production chains with multiple upstream partners.JOURNAL OF MATHEMATICAL ECONOMICS,83,1-10.
MLA Yu, Meng,et al."Equilibrium in production chains with multiple upstream partners".JOURNAL OF MATHEMATICAL ECONOMICS 83(2019):1-10.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yu, Meng]'s Articles
[Zhang, Junnan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yu, Meng]'s Articles
[Zhang, Junnan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yu, Meng]'s Articles
[Zhang, Junnan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.